# SDR CAL950593

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8886Z
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Part number: 423071
- Condition: Inoperative
- Location: Landing Gear
- Part time: 1,753 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0223 - WHEN FIRST APPLYING THE BRAKES ON LANDING AT EWR, THERE WAS LITTLE BRAKING AVAILABLE.  ALL GAUGE PRESSURES WERE NORMAL.  MAXIMUM APPLICATION OF BRAKES WAS REQUIRED TO BRING THE AIRCRAFT TO A STOP.  ALL FOUR ANTI-SKID TRANSDUCERS CHECKED GOOD.  AN ANTI-SKID TEST WAS PERFORMED PER MM 32-42-01, PAGE 501, AND ALL CIRCUIT FUNCTION CHECKS FAILED.  THE ANTI-SKID CONTROL BOX WAS REMOVED AND REPLACED.  A BITE TEST AND OPERATIONAL CHECKS WERE GOOD.  (X)
